Advances in Pure Mathematics

Vol.3 No.3(2013), Paper ID 31412, 3 pages

DOI:10.4236/apm.2013.33052

 

Resolvable Spaces and Compactifications

 

Monerah Al-Hajri, Karim Belaid

 

Department of Mathematics, Faculty of Sciences of Dammam, Girls College, University of Dammam, Dammam, KSA
Department of Mathematics, Faculty of Sciences of Dammam, Girls College, University of Dammam, Dammam, KSA

 

Copyright © 2013 Monerah Al-Hajri, Karim Belaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Al-Hajri and K. Belaid, "Resolvable Spaces and Compactifications," Advances in Pure Mathematics, Vol. 3 No. 3, 2013, pp. 365-367. doi: 10.4236/apm.2013.33052.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.